VOL. 7 · NO. 1 | 2013
 
VIEW ALL ABSTRACTS +
Articles
Banach J. Math. Anal. 7 (1), (2013) DOI: 10.15352/bjma/1360093663
No abstract available
Masamichi Takesaki
Banach J. Math. Anal. 7 (1), 1-13, (2013) DOI: 10.15352/bjma/1358864545
KEYWORDS: noncommutative integration, factor, Positive linear functional, 46L10, 46L05
Takayuki Furuta
Banach J. Math. Anal. 7 (1), 14-40, (2013) DOI: 10.15352/bjma/1358864546
KEYWORDS: Lowner-Heinz inequality, ‎Furuta inequality, order preserving operator inequality, operator monotone function, 47A63, 47B20, 47B15, 47H05
Shifang Zhang, Huaijie Zhong, Qingping Zeng
Banach J. Math. Anal. 7 (1), 41-58, (2013) DOI: 10.15352/bjma/1358864547
KEYWORDS: ‎Banach spaces, generalized inverse, left decomposably regular operators, left decomposably Fredholm operators, topological interior, 47A53, ‎15A09
E. Esmaeili, H. Mahyar
Banach J. Math. Anal. 7 (1), 59-72, (2013) DOI: 10.15352/bjma/1358864548
KEYWORDS: Vector-valued Lipschitz function space, Weighted composition operator, compact linear operator, separating map, disjointness preserving operator, 47B33, 46E40, 47B38
Maria Eugenia Di Iorio y Lucero
Banach J. Math. Anal. 7 (1), 73-87, (2013) DOI: 10.15352/bjma/1358864549
KEYWORDS: Analytic submanifold, Finsler metric, Riemannian metric, Schatten operator, 47B10, 46T05‎, 2057N, 58B20
Naim L. Braha, Mikail Et
Banach J. Math. Anal. 7 (1), 88-96, (2013) DOI: 10.15352/bjma/1358864550
KEYWORDS: Orlicz function, sequence space, Euler mean, statistical convergence, 40A05, 40C05, 46A45
G. Ramesh
Banach J. Math. Anal. 7 (1), 97-106, (2013) DOI: 10.15352/bjma/1358864551
KEYWORDS: Hilbert $C^*$-module, ‎gap‎, regular operator, McIntosh formula, 46L08, 47A55, 47C15
Fei Zuo, Hongliang Zuo
Banach J. Math. Anal. 7 (1), 107-115, (2013) DOI: 10.15352/bjma/1358864552
KEYWORDS: Algebraically quasi-$*$-$A$ operator, polaroid, Weyl's theorem, a-Weyl's theorem, 47B20, 47A10
Vasile Cirtoaje
Banach J. Math. Anal. 7 (1), 116-131, (2013) DOI: 10.15352/bjma/1358864553
KEYWORDS: Jensen's inequality, ordered variables, best lower bound, three fixed variables, 26D07, 46A03, 47J20
Joscha Prochno
Banach J. Math. Anal. 7 (1), 132-141, (2013) DOI: 10.15352/bjma/1358864554
KEYWORDS: Orlicz space, Musielak--Orlicz space, combinatorial inequality, 39B82, 44B20‎, 46C05
Lanzhe Liu
Banach J. Math. Anal. 7 (1), 142-159, (2013) DOI: 10.15352/bjma/1358864555
KEYWORDS: Toeplitz type operator, sharp maximal function, Morrey space, $BMO$, Lipschitz function, 47A10, 42B20, 42B25
Li Zhang, Ze-Hua Zhou
Banach J. Math. Anal. 7 (1), 160-172, (2013) DOI: 10.15352/bjma/1358864556
KEYWORDS: Hilbert-Schmidt operator, Composition operator, ‎weighted Bergman space, unit ball, 47B38, ‎45P05‎, 47G10, 32A37, 47B33, 33B30, ‎46E15
Seung Jun Chang, Jae Gil Choi, Hyun Soo Chung
Banach J. Math. Anal. 7 (1), 173-185, (2013) DOI: 10.15352/bjma/1358864557
KEYWORDS: Generalized Brownian motion process, Fubini theorem, translation theorem, Cameron-Storvick type theorem, first variation, ‎46G12, 47A60, 28C20
B. P. Duggal
Banach J. Math. Anal. 7 (1), 186-195, (2013) DOI: 10.15352/bjma/1358864558
KEYWORDS: Banach space, asymptotically intertwined, SVEP, property $(\delta)$, polaroid operator, 47A10, 47B10, 47A11, 47B47
Ajda Fosner, Roman Ger, Attila Gilanyi, Mohammad Sal Moslehian
Banach J. Math. Anal. 7 (1), 196-200, (2013) DOI: 10.15352/bjma/1358864559
KEYWORDS: Hyers-Ulam stability, normed space, completeness, Banach space, 46B99, 39B82
Back to Top